# SDR IPXA11566943

- Difficulty date: May 24, 2011
- Submitted: June 3, 2011
- Operation: Air carrier
- Aircraft: N446UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 27735
- Aircraft time: 26,149 hours, 13,557 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Condition: Corroded
- Location: Main Cargo
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C1, MAIN CARGO COMPARTMENT FLOORBOARD 251XNF HAS MISSING AND CORRODED INSERTS.  FABRICATED NEW FLOOR PANEL 251XNF IAW EO B757-5320-9692-G.
